# SDR HALA9800413

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Leaking
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: K, M
- Precautionary procedure: A

## Discrepancy

FLT 529 - OGG - TAIL COMPARTMENT TEMP HIGH LIGHT CAME ON, JUST AFTER LIFT OFF.  A/C RETURNED TO OGG WHERE IT MADE AN UNEVENTFUL LANDING.  FOUND LT PACK SEAL LEAKING.  REPLACED SEAL AND HI POWER RUN, CHECK OK.  (M)
